Finite rank elements in semisimple Banach algebras

Volume 128 / 1998

Matej Brešar, Studia Mathematica 128 (1998), 287-298 DOI: 10.4064/sm-128-3-287-298


Let A be a semisimple Banach algebra. We define the rank of a nonzero element a in the socle of A to be the minimum of the number of minimal left ideals whose sum contains a. Several characterizations of rank are proved.


  • Matej Brešar

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image